# SDR ASAA2018120317168

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 42,185 hours, 12,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21359
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 17,512 hours, 5,424 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES STARTED L PACK LIGHT CAME ON. L PACK LIGHT WOULD NOT GO OUT ON RECALL, DID NOT GO OUT ON TRIP RESET. RAN QRH AND RETURNED TO THE GATE. AFTER RETURN TO THE GATE ENGINES OFF PACK LIGHT WENT OFF. GROUNDED - YES. R & R L PACK TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10/401. OPS CHECK AND LEAK CHECK GOOD.
